Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taken Mifepristone and Misoprostol. Abdominal pain, bleeding. When can I get pregnant next?

my pregnancy is anembryonic so my doctor has advice me medical abortion .my pregnancy is 10 they gave me mifepristone in the clinic itself on dated 7/01/2013.again after 2 days they called me and they inserted misoprostol in the vegina.after that i have lot of pain in my lower abdomain.lot of bleeding also husband resides in gulf i want to know that after this abortion after how many months can i have safe pregnancy.plz can u tell
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
After having a medical abortion, you should wait for at least six months before planning for your next pregnancy. This much of the time is needed for your body to regain the proper health so that you can give birth to a healthy baby.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Rakhi Tayal
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor